# SDR RU3A201911196064

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 15,662 hours, 8,402 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH LANDING GEAR CONTROL HANDLE IN UP POSITION GEAR REMAINS DOWN AND 3 GREEN GEAR DOWN LIGHTS REMAINED ILLUMINATED. ENGAGED DOWN LOCK REL TO RAISE GEAR.
